# SDR ABXA20240808151

- Difficulty date: August 8, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N750AX
- Make and model: Boeing 767232
- Aircraft serial: 22227
- Aircraft time: 94,734 hours, 42,516 cycles
- System (JASC): 3150 · Central Warning
- Part: Circuit Card
- Part number: 285T003116
- Part serial: 253
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 53,118 hours, 38,069 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI THE GEAR NOT DOWN WARNING W/ ASSOCIATED LIGHTS ARE ON BEFORE TAKEOFF. A/C RETURNED TO THE GATE AND MTX  GROUNDED A/C . MTX  ,REMOVED AND REPLACED LANDING GEAR CONFIG. CARD MODULE M983 IAW B767 AMM 31-51-04. OPS CHECK GOOD MSG AND ASSOCIATED LIGHTS AND AURAL WARNINGS EXSTINGUISHED. MTX RETURNED A/C TO SERVICE
